# SDR UPS05243774

- Difficulty date: January 11, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AREA OF LITE SURFACE CORROSION ON SKIN BELOW S4L AT BS 1183.  CORROSION FOUND TO BE RUNNING UNDER LAP.  FURTHER RECTIFICATION CARRIED OUT IAW UPS EO B727-5330-0509.
